# SDR TIMA20250603003

- Difficulty date: June 3, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 41,208 hours, 49,359 cycles
- Engine: Pwa PT6A67D
- Engine time: 26,265 hours, 27,215 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER LEVELING OFF AT 14000' LEFT FUEL PRESSURE ANNUNCIATION CAME ON, STNADBY PUMP TURNED ON, FUEL PRESSURE ANNUMC REMAINED ON, FLOW DROPPED, ENGINE ROLLED BACK. PUSHED PROPS/POWER UP, LEFT ENGINE REMINED ROLLED BACK (11%) N1. SHUTDOWN ENGINE CUTOFF, FEATHERED, FIREWALL, RAQN THROUGH QRH FIRE/FAILURE ABOVE 1500. NO FOD/FIRE/OIL LEAK, RAN QRH FOR AIR START RESTARTED NORMAL RAN WITH AND WITHOUT STANDBY PUPMP FOR REST OF FLIGHT. LANDED WITH L STANBY PUMP ON AS PRECAUTIN, TEMPS PRESSURES NORMAL.
